Geometric & Functional Analysis GAFA

, Volume 1, Issue 3, pp 231–252 | Cite as

Diffeomorphism finiteness for manifolds with ricci curvature andLn/2-norm of curvature bounded

  • Michael T. Anderson
  • Jeff Cheeger


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [AG]U. Abresch andD. Gromoll, On complete manifolds with non-negative Ricci curvature, Journal A.M.S. 3, (1990), 355–374.Google Scholar
  2. [An1]M. Anderson, Ricci curvature bounds and Einstein metrics on compact manifolds, Journal A.M.S. 2, No. 3, (1989), 455–490.Google Scholar
  3. [An2]M. Anderson, Convergence and rigidity of manifolds under Ricci curvature bounds, Inventiones Math. 102, (1990), 429–445.Google Scholar
  4. [BKN]S. Bando, A. Kasue, H. Nakajima On a construction of coordinates at infinity on manifolds with fast curvature decay and maximal volume growth, Inventiones Math. 97, (1989), 313–349.Google Scholar
  5. [B]S. Bando, Bubbling out of Einstein manifolds, Tohoku Math. Jour., 42, (1990), 205–216; correction and addition Vol. 42, (1990) 587–588.Google Scholar
  6. [C1]J. Cheeger, Thesis, Princeton University, (1967).Google Scholar
  7. [C2]J. Cheeger, Finiteness theorems for Riemannian manifolds, Amer. Jour. of Math. 92, (1970), 61–74.Google Scholar
  8. [CG]J. Cheeger, M. Gromov, On the characteristic numbers of complete manifolds of bounded curvature and finite volume, Rauch Memorial Volume, Ed. I Chavel and H. Farkas, Springer Verlag, (1985), 115–154.Google Scholar
  9. [Ga]L. Gao, Convergence of Riemannian manifolds, Ricci pinching andL n/2 curvature pinching, Jour. Diff. Geometry 32, (1990), 349–381.Google Scholar
  10. [GLP]M. Gromov, J. Lafontaine, P. Pansu, Structures Metriques pour les Varieties Riemanniennes, Cedic-Fernand Nathan, Paris, (1981).Google Scholar
  11. [H]N. Hitchin, Polygons and gravitons, Math. Proc. Camb. Math. Soc. 85, (1979) 465–476.Google Scholar
  12. [T]W. Thurston, The Geometry and Topology of 3-Manifolds, (preprint, Princeton).Google Scholar
  13. [Ti]G. Tian, Compactness theorem for a Kähler-Einstein manifold of dimension 3 and up (preprint).Google Scholar
  14. [Y]D. Yang, Convergence of Riemannian manifolds with integral bounds on curvature I, (preprint).Google Scholar
  15. [Z]S. Zhu Thesis, S.U.N.Y. at Stony Brook (1990).Google Scholar

Copyright information

© Birkhäuser Verlag 1991

Authors and Affiliations

  • Michael T. Anderson
    • 1
  • Jeff Cheeger
    • 2
  1. 1.Dept. of MathematicsS.U.N.Y. at Stony BrookStony BrookUSA
  2. 2.Courant Institute of Math. SciencesNew York UniversityNew YorkUSA

Personalised recommendations